# SDR REXA2024112501509

- Difficulty date: November 12, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: SH670332411
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FOUND 2EA BUSHING LUGS LABELED ""C"" AND ""F"" TO BE PREVIOUSLY OVERSIZED ON R/H AILERON   COMPLIED WITH STEP #6 (5) & #6 (6) OF BOMBARDIER REO 670-57-61-107 REV. -B DATED 2019-01-14. STEP #6 (5) - FABRICATED (QTY. 2) O/S R/H AILERON CENTER HINGE BUSHINGS LABELED ""C"" & ""F"" (P.N. S10009-225Y) USING MATERIAL AMS5659 (5-35803). STEP #6 (6) - ENSURE FLANGE DIAMETER. O/S C/W LPI OF R/H AILERON CENTER HINGE BUSHINGS LABELED ""C"" & ""F"" REQUIRE NDT PER STEP #6 (5-I) OF BOMBARDIER REO 670-57-61-107 REV. -B DATED 2019-01-14. C/W STEP #5-II OF BOMBARDIER REO 670-57-61-107 REV. -B DATED 2019-01-14 (CAD PLATE). CARD GENERATED FOR FABRICATION ONLY. REFERENCE TASK CARD 900-27-900-912_CC670 C1 HR00486623 FOR INSTALLATION OF BUSHINGS"
